Maximum dispersion problem in dense graphs

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

A polynomial-time approximation method for a dense case of dispersion problem in weighted graphs is presented, where weights on edges are integers from {1, ..., K} for some fixed integer K. The algorithm is based on the algorithmic version the regularity lemma.

Original languageEnglish (US)
Pages (from-to)223-227
Number of pages5
JournalOperations Research Letters
Volume27
Issue number5
DOIs
StatePublished - Dec 2000

Fingerprint

Polynomials
Regularity Lemma
Integer
Weighted Graph
Graph in graph theory
Approximation Methods
Polynomial time
Graph
Approximation
Regularity

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Discrete Mathematics and Combinatorics
  • Modeling and Simulation

Cite this

Maximum dispersion problem in dense graphs. / Czygrinow, Andrzej.

In: Operations Research Letters, Vol. 27, No. 5, 12.2000, p. 223-227.

Research output: Contribution to journalArticle

@article{9b0d18a59b2c43c7b54530f2f2774950,
title = "Maximum dispersion problem in dense graphs",
abstract = "A polynomial-time approximation method for a dense case of dispersion problem in weighted graphs is presented, where weights on edges are integers from {1, ..., K} for some fixed integer K. The algorithm is based on the algorithmic version the regularity lemma.",
author = "Andrzej Czygrinow",
year = "2000",
month = "12",
doi = "10.1016/S0167-6377(00)00058-4",
language = "English (US)",
volume = "27",
pages = "223--227",
journal = "Operations Research Letters",
issn = "0167-6377",
publisher = "Elsevier",
number = "5",

}

TY - JOUR

T1 - Maximum dispersion problem in dense graphs

AU - Czygrinow, Andrzej

PY - 2000/12

Y1 - 2000/12

N2 - A polynomial-time approximation method for a dense case of dispersion problem in weighted graphs is presented, where weights on edges are integers from {1, ..., K} for some fixed integer K. The algorithm is based on the algorithmic version the regularity lemma.

AB - A polynomial-time approximation method for a dense case of dispersion problem in weighted graphs is presented, where weights on edges are integers from {1, ..., K} for some fixed integer K. The algorithm is based on the algorithmic version the regularity lemma.

UR - http://www.scopus.com/inward/record.url?scp=0034504118&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034504118&partnerID=8YFLogxK

U2 - 10.1016/S0167-6377(00)00058-4

DO - 10.1016/S0167-6377(00)00058-4

M3 - Article

VL - 27

SP - 223

EP - 227

JO - Operations Research Letters

JF - Operations Research Letters

SN - 0167-6377

IS - 5

ER -